Journal of Symbolic Logic 24 (3):238-239 (1959)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2963819
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,954
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Foundation for Real Recursive Function Theory.José Félix Costa, Bruno Loff & Jerzy Mycka - 2009 - Annals of Pure and Applied Logic 160 (3):255-288.
The Class of Recursive Functions.J. R. Shoenfield - 1959 - Journal of Symbolic Logic 24 (3):238-239.
Accessible Recursive Functions.Stanley S. Wainer - 1999 - Bulletin of Symbolic Logic 5 (3):367-388.

Analytics

Added to PP index
2016-06-30

Total views
10 ( #853,041 of 2,427,264 )

Recent downloads (6 months)
2 ( #346,009 of 2,427,264 )

How can I increase my downloads?

Downloads

My notes